Repositorio de producción científica de la Universidad de Sevilla

El enfoque conjuntista en matemáticas

 

Advanced Search
 
Opened Access El enfoque conjuntista en matemáticas
Cites
Show item statistics
Icon
Export to
Author: Ferreirós Domínguez, José Manuel
Department: Universidad de Sevilla. Departamento de Filosofía y Lógica y Filosofía de la Ciencia
Date: 1998
Published in: Gaceta de la Real Sociedad Matemática Española, 1(3), 389-412
Document type: Article
Size: 2.916Mb
Format: PDF

URI: http://hdl.handle.net/11441/38297

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)